Alert archive / Ohio / Special Weather Statements in 2025

Special Weather Statement, NWS Cleveland, OH

July 10, 2025Portage County, Summit County, Ohio

NWS Cleveland, OH issued this special weather statement at Jul 10, 2025, 3:21 PM EDT for Portage County, Summit County, Ohio. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2025, 3:21 PM EDT (19:21 UTC)
Expired
Jul 10, 2025, 4:00 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
50

Counties Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:47 PM EDTTSTM WND DMGRavenna, OHLocal public safety scanner reported multiple trees and wires down across central Portage County. Time estimated via radar.
Jul 10, 3:48 PM EDTTSTM WND DMG3 E Ravenna, OHTree down across state route 5.
Jul 10, 4:05 PM EDTTSTM WND DMG1 S Sugar Bush Knolls, OHTree down on wire on West Lake Blvd between Greenwood and Merrill. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS81 KCLE 101921
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
321 PM EDT Thu Jul 10 2025
 
OHZ020>023-033-102000-
Summit OH-Portage OH-Mahoning OH-Medina OH-Trumbull OH-
321 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRUMBULL...
PORTAGE...NORTHERN MAHONING...NORTHEASTERN MEDINA AND NORTHERN SUMMIT
COUNTIES THROUGH 400 PM EDT...

At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Brunswick to near Niles.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Strongsville,
Boardman, Brunswick, North Royalton, Kent, Hudson, Niles, Tallmadge,
Streetsboro, Macedonia, Campbell, Canfield, Newton Falls, Mogadore,
and Lordstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4107 8164 4127 8184 4128 8183 4128 8076
      4103 8053
TIME...MOT...LOC 1921Z 287DEG 22KT 4119 8168 4117 8080 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

15

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 10, 1:23 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 10, 1:23 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
123 PM EDT Thu Jul 10 2025

.SYNOPSIS...
A stationary front will linger over central Ohio today and
Friday before lifting north Saturday ahead of low pressure
approaching the western Great Lakes. This low will lift across
the northern Great Lakes Saturday night and Sunday, dragging a
cold front through the region. This front will stall near the
Ohio Valley Monday before returning north through mid week.

&&

.NEAR TERM /THROUGH FRIDAY/...
A mid/upper shortwave trough stretches across the central and
southern Great Lakes early this morning. The trough axis will
gradually swing into the eastern Great Lakes through this
afternoon then slowly depart through New England by late Friday.
As the trough axis slowly moves east, the weak cold front
currently located near the south shore of Lake Erie will push
inland this morning. A few showers are ongoing near the front
across the western and central basins of Lake Erie at this time,
with radar and infrared satellite loops suggesting a weak surface
low or meso low over Lake Erie helping to drive these showers.
Maintained slight chance PoPs near the lakeshore through 12Z
until the front pushes inland. Greater coverage of showers and
thunderstorms is expected later this morning through this
afternoon along a line from roughly Meadville to Marion and
points south and east of there as low-level convergence along
the slowly sinking cold frontal boundary interacts with daytime
heating. There is little in the way of synoptic support today
since the mid/upper trough is departing other than the lingering
front, but quite a bit of sunshine and a moist low-level
environment characterized by dew points in the upper 60s/low 70s
will generate MLCAPE of 1500-2000 J/Kg this afternoon, so expect
scattered convection. Weak mid-level flow under 20 knots will
keep this disorganized and slow moving, so the main hazard will
be locally heavy rainfall given continued deep, warm cloud
layers and PWATs of 1.50 to 1.60 inches, but an isolated wet
downburst cannot be ruled out.

Convection will gradually diminish through the evening, and dry
conditions are expected tonight as the front settles toward
central Ohio and surface high pressure ridges down from the
northern/central Great Lakes. This high will continue to press
into the region Friday, so the front should remain just far
enough south of the region for most areas to stay dry. However,
maintained slight chance to chance PoPs in mainly southern areas
for widely scattered afternoon/evening convection given the
continued warm, humid airmass and front nearby. But, coverage
should be less than Thursday.

Highs in the low/mid 80s today will warm into the mid/upper 80s
Friday, with NW Ohio likely to see 90 again Friday. Humid
conditions will keep lows in the low to upper 60s tonight.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Heat will be on the increase to start the weekend as the frontal
boundary surges back north as a warm front Friday night and
Saturday in response to a strong mid/upper shortwave trough
progressing from the northern Plains into the western Great
Lakes. PoPs have trended down for Saturday despite strong
afternoon instability as warm mid-level temperatures should
limit convective coverage. The big story for Saturday will be
the heat as strong warm air advection boosts widespread highs
in the low 90s. This combined with dew points rising into the
low 70s will lead to heat indices in the 95 to 100 degree range,
and the experimental NWS HeatRisk chart indicates a Major risk
(level 3 of 4) for heat related impacts Saturday. Please plan
accordingly to stay hydrated and take frequent breaks in air
conditioned places during outdoor activities Saturday.

The high heat will come to an end Saturday night and Sunday as
the upstream mid/upper shortwave trough lifts into the northern
Great Lakes and pushes a cold front into the region. Timing of
the frontal passage remains uncertain since most guidance
continues to suggest the lead shortwave deamplifying as it
ejects across the northern Great Lakes Saturday night followed
by a deeper trough for Sunday. This could slow the frontal
passage down and increase the chance for widespread
showers/storms Sunday. Stayed with NBM PoPs at this time, with
widespread chance PoPs Saturday night increasing to likely over
the eastern half of the area Sunday, but PoPs for Sunday have
been trending upward. A slower frontal passage will increase the
potential for locally heavy rain and a few severe storms Sunday,
so this will continue to be monitored. Showers/storms should
gradually move east of the region Sunday night.

Highs Sunday will be cooler in the mid/upper 80s, but still
humid, with lows remaining in the upper 60s to low 70s Saturday
night and Sunday night.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A familiar story will continue early next week as the front
from Sunday stalls near the region by Monday in response to
quasi-zonal flow aloft. This pattern will finally change
Tuesday and Wednesday as mid/upper ridging amplifies over the
central and eastern CONUS ahead of a strong mid/upper trough
diving into the northern Rockies and NW Plains. An associated
Bermuda High setting up near the Southeast U.S. coast will pump
heat and humidity back into the region on a deep southwesterly
flow, so expect the front to surge back north as a warm front by
Tuesday. Highs in the low/mid 80s Monday will warm back into
the upper 80s/low 90s by Tuesday and Wednesday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR across the TAF sites early this afternoon with non-VFR
possible in scattered showers and thunderstorms through this
afternoon. Current radar and satellite observations suggest
CAK/YNG have the highest potential of seeing direct tsra impacts
later this afternoon and evening, as the lake breeze is already passing
through ERI/CLE. MFD will be on the fringe, thus kept vcts
mention, though low confidence in direct impacts precludes tsra
mention at this time. Otherwise, patches of dense fog may
develop once again overnight, mainly impacting MFD/CAK/YNG where
more widespread rain is more likely. Otherwise, will need to
watch remnant nocturnal convection towards the west for possible
Friday morning impacts at TOL.

Winds are generally favoring a west to southwest direction
ahead of the weak cold front/lake breeze, and favoring a north
to northwest direction behind the cold front/lake breeze, around
5 to 10 knots. Winds will become light and variable overnight
before favoring a southwest direction by late Friday morning,
around 5 knots.

Outlook...Non-VFR possible Saturday afternoon into Sunday in
showers and thunderstorms. Mainly VFR expected Monday and
Tuesday.

&&

.MARINE...
Winds will be variable and less than 10 knots through Friday
with onshore flow due to weak lake breeze during the afternoons.
A warm front lifts northeast across the Lake on Saturday, with
south to southwest flow developing thereafter, though generally
in the 5-10 knot range, with brief periods of around 15 knots at
times over the weekend. Winds tend to be west-northwest
following a weak cold frontal passage on Monday, then light and
variable on Tuesday as high pressure builds in.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Garuckas
NEAR TERM...Garuckas
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Kahn
MARINE...Saunders
Hazardous weather outlook, Jul 10, 1:28 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
128 PM EDT Thu Jul 10 2025

OHZ003-006>010-017>019-027-028-036-037-111730-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-Morrow-
128 PM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A hot and humid airmass will affect the region Saturday. The
combination of high heat and humidity will push heat index values
into the 95 to 100 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-111730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
128 PM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-020>023-029>033-038-047-089-PAZ001>003-111730-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-
Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
128 PM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible this afternoon. The main
hazards are damaging winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A hot and humid airmass will affect the region Saturday. The
combination of high heat and humidity will push heat index values
into the 95 to 100 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 12:09 PM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1209 PM EDT Thu Jul 10 2025

OHZ030-031-101700-
Wayne OH-Ashland OH-
1209 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ASHLAND AND WESTERN
WAYNE COUNTIES THROUGH 100 PM EDT...

At 1209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hayesville, or 10 miles west of Wooster, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wooster, Shreve, Smithville, Apple Creek, Jeromesville,
Fredericksburg, Mohicanville, Reedsburg, and Rowsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4067 8219 4085 8221 4094 8187 4067 8181
TIME...MOT...LOC 1609Z 253DEG 12KT 4079 8213

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 10, 1:25 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
125 PM EDT Thu Jul 10 2025

OHZ014-023-101815-
Trumbull OH-Ashtabula Inland OH-
125 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN TRUMBULL AND SOUTHERN
ASHTABULA COUNTIES THROUGH 215 PM EDT...

At 125 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Geneva to near Orwell to
North Bloomfield. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kinsman, North Bloomfield, Orwell, Andover, Mecca, Johnston, Roaming
Shores, Cherry Valley, and Rock Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4166 8052 4137 8052 4140 8100 4152 8100
      4167 8084
TIME...MOT...LOC 1725Z 277DEG 14KT 4164 8082 4157 8080 4146 8089

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 10, 1:48 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
148 PM EDT Thu Jul 10 2025

OHZ038-101830-
Holmes OH-
148 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT HOLMES COUNTY THROUGH 230 PM
EDT...

At 148 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Eaton to near Holmesville to near
Millersburg. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millersburg, Berlin, Walnut Creek, Sugarcreek, Killbuck, Holmesville,
Glenmont, Winesburg, Farmerstown, Baltic, Mount Hope, and Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4045 8202 4046 8210 4065 8208 4067 8203
      4067 8165 4064 8165 4063 8167 4062 8166
      4044 8167
TIME...MOT...LOC 1748Z 283DEG 16KT 4070 8178 4060 8187 4059 8201

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 10, 2:04 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
204 PM EDT Thu Jul 10 2025

OHZ023-101845-
Trumbull OH-
204 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TRUMBULL COUNTY THROUGH
245 PM EDT...

At 204 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bristolville, or 9 miles north of Warren, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cortland, Kinsman, North Bloomfield, Bristolville, Vienna Center,
Vienna, Mecca, Johnston, Orangeville, Yankee Lake, Brookfield Center,
West Hill, Champion Heights, and Howland Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4120 8052 4131 8095 4149 8090 4145 8052
TIME...MOT...LOC 1804Z 284DEG 15KT 4138 8083

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Jul 10, 2:25 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
225 PM EDT Thu Jul 10 2025

OHZ023-101915-
Trumbull OH-
225 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TRUMBULL COUNTY THROUGH
315 PM EDT...

At 225 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leavittsburg, or near Warren, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Maplewood Park, Girard, Vienna,
McDonald, Yankee Lake, Brookfield Center, South Canal, Churchill,
Howland Center, Bolindale, and Turnpike Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4114 8052 4114 8100 4125 8100 4135 8090
      4127 8052
TIME...MOT...LOC 1825Z 302DEG 14KT 4129 8085

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Jul 10, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
321 PM EDT Thu Jul 10 2025

OHZ020>023-033-102000-
Summit OH-Portage OH-Mahoning OH-Medina OH-Trumbull OH-
321 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRUMBULL...
PORTAGE...NORTHERN MAHONING...NORTHEASTERN MEDINA AND NORTHERN SUMMIT
COUNTIES THROUGH 400 PM EDT...

At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Brunswick to near Niles.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Strongsville,
Boardman, Brunswick, North Royalton, Kent, Hudson, Niles, Tallmadge,
Streetsboro, Macedonia, Campbell, Canfield, Newton Falls, Mogadore,
and Lordstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4107 8164 4127 8184 4128 8183 4128 8076
      4103 8053
TIME...MOT...LOC 1921Z 287DEG 22KT 4119 8168 4117 8080

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

15

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:00 PM EDTSpecial Weather StatementCLELucas45 min
Jul 10, 12:09 PM EDTSpecial Weather StatementCLEWayne51 min
Jul 10, 1:25 PM EDTSpecial Weather StatementCLETrumbull50 min
Jul 10, 1:48 PM EDTSpecial Weather StatementCLEHolmes42 min
Jul 10, 2:04 PM EDTSpecial Weather StatementCLETrumbull41 min
Jul 10, 2:25 PM EDTSpecial Weather StatementCLETrumbull50 min
Jul 10, 2:28 PM EDTSevere Thunderstorm WarningCLETrumbull47 min
Jul 10, 3:19 PM EDTAreal Flood AdvisoryCLEPortage, Trumbull3 hr
Jul 10, 3:38 PM EDTSevere Thunderstorm WarningCLEPortage52 min
Jul 10, 3:48 PM EDTAreal Flood AdvisoryCLEPortage, Summit3 hr
Jul 10, 3:53 PM EDTAreal Flood AdvisoryCLEKnox, Richland2 hr
Jul 10, 4:07 PM EDTFlash Flood WarningCLEPortage3 hr
Jul 10, 4:56 PM EDTFlash Flood WarningCLEPortage, Summit2 hr
Jul 10, 5:42 PM EDTAreal Flood AdvisoryCLEAshland, Wayne79 min

Nearby

Special Weather Statements in Ohio, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.